# SDR 99ZZZX2619

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N237GA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR WIRES CHAFED ON GALLEY SUPPORT BRACKET RESULTING IN SIGNIFICANT ARCING DAMAGE TO BRACKET AND GENERATOR WIRES.
